# SDR ZZDA2010515

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT EXTERIOR LIGHT DID NOT ILLUMINATE WHEN TESTED.  RELAMPED LIGHT PER B737 AMM 33-51.  OPS CHECK GOOD.
